Sur les fractions continues limitées

Michel Mendès France

Acta Arithmetica (1973)

  • Volume: 23, Issue: 2, page 207-215
  • ISSN: 0065-1036

How to cite


Mendès France, Michel. "Sur les fractions continues limitées." Acta Arithmetica 23.2 (1973): 207-215. <>.

author = {Mendès France, Michel},
journal = {Acta Arithmetica},
language = {fre},
number = {2},
pages = {207-215},
title = {Sur les fractions continues limitées},
url = {},
volume = {23},
year = {1973},

AU - Mendès France, Michel
TI - Sur les fractions continues limitées
JO - Acta Arithmetica
PY - 1973
VL - 23
IS - 2
SP - 207
EP - 215
LA - fre
UR -
ER -

Citations in EuDML Documents

  1. Michel Mendès France, Fractions continues et polygones réguliers
  2. Alfred J. Van der Poorten, Symmetry and folding of continued fractions
  3. Michel Mendès France, Fractions continues limitées et théorie des langages
  4. Henry Cohn, Symmetry and specializability in continued fractions
  5. Salah Labhalla, Henri Lombardi, Transformation homographique appliquée à un développement en fraction continue fini ou infini
  6. S. Driss, On the length of rational continued fractions over q ( X )
  7. J. C. Lagarias, J. O. Shallit, Linear fractional transformations of continued fractions with bounded partial quotients
  8. Éric Laurier, Opérations sur les mots de Christoffel
  9. Pietro Corvaja, Umberto Zannier, On the length of the continued fraction for values of quotients of power sums

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.